# SDR SWAA030005

- Difficulty date: January 2, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 29,739 hours, 26,402 cycles
- System (JASC): 5241 · Galley Doors
- Part: Plate
- Part number: 6545871
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC2 CHECK, FOUND FWD SVC DOOR LOWER AFT STOP BACKUP PLATE CRACKED.  REMOVED AND REPLACED FWD SVC DOOR PER MM.
